# SDR SIMA20171128008

- Difficulty date: November 28, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N809AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145521
- Aircraft time: 35,397 hours, 31,002 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Nicked
- Location: Frames 13-14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN NICKED FWD OF FR 14 BTW STR 20-21L-C/A-PERFORMED REPAIR TO SKIN FWD OF FR 14 BTW STR 20-21L IAW EMB 140 SRM 53-21-01  FIG. 206
